MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORISE PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ORISE PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00519361
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Imdrf patient code e0506 captures the reportable event of hemorrhage major.
 
Event or Problem Description
It was reported to boston scientific corporation that an orise proknife was used in an endoscopic resection procedure performed on (b)(6) 2024.On (b)(6) 2024, the patient was admitted to the hospital with ongoing rectal bleeding.No further information has been obtained to date despite good faith efforts.
 
Event or Problem Description
It was reported to boston scientific corporation that an orise proknife was used in an endoscopic resection procedure performed on (b)(6) 2024.On (b)(6) 2024, the patient was admitted to the hospital with ongoing rectal bleeding.No further information has been obtained to date despite good faith efforts.***additional information received on november 7, 2024*** the patient was admitted on (b)(6) 2024, with ongoing rectal bleeding.Endoscopic submucosal dissection (esd) procedure was performed on (b)(6) 2024, to treat the bleeding in the rectum.The patient's condition after the procedure was stable.Therefore, the orise proknife was used in the procedure after the ongoing rectal bleeding.There was no adverse event related to the procedure and/or the orise proknife.It has been confirmed that this was reported in error by the account as the patient had rectal bleeding prior to the procedure with the proknife.
 
Additional Manufacturer Narrative
Block h11: block a2 (date of birth, age, gender, weight, ethnicity, race), b5 (event summary), and h6 (patient codes and impact codes) has been updated based on the additional information received on november 7, 2024.

Brand Name
ORISE PROKNIFE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20589735
Report Number3005099803-2024-05408
Device Sequence Number21068674
Product Code KNS
UDI-Device Identifier08714729999898
UDI-Public08714729999898
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/04/2026
Device Model NumberM00519361
Device Catalogue NumberM00519361
Device Lot Number0034347821
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date12/03/2024
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age76 YR
Patient SexMale
Patient Weight92 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American